# SDR AALA201708039006

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 89,244 hours, 14,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  INOPERATIVE FLIGHT ATTENDANT FLASHLIGHT AT SEAT 2L, AFT FACING. REPLACED BATTERY PACK IN 2L FLASHLIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
